Title

The Method of Brackets In Experimental Mathematics

Document Type

Article

Publication Date

1-12-2018

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

© 2018 by World Scientific Publishing Co. Pte. Ltd. All Rights Reserved. The method of brackets is a new method originally developed in the context of definite integrals coming from the evaluation of Feynman diagrams. It consists on a small number of heuristic rules. The work presented here describes these rules and illustrates the method. The example presented here include elementary ones as well as two simple Feynman diagrams.

Publication Title

Frontiers In Orthogonal Polynomials and Q-series

Volume

1

First Page

307

Last Page

318

Share

COinS